Algorithm AS197: A fast algorithm for the exact likelihood of autoregressive-moving average models
Guy Melard
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Date: 1984
Note: FLWNO
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Published in: Royal Statistical Society. Journal. Series C: Applied Statistics (1984) v.33 n° 1,p.104-114
Downloads: (external link)
https://dipot.ulb.ac.be/dspace/bitstream/2013/13692/1/AS197.pdf AS197 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/13692
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... ulb.ac.be:2013/13692
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().